# SDR AALA981925

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49328
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803010000
- Condition: Malfunctioned
- Location: Nr 3 Galley
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1642 - AFTER TAKEOFF, CREW AND PASSENGERS NOTED BURNING SMELL AND SMOKE.  AIRCRAFT RETURNED DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  FOUND NR 3 GALLEY OVEN TO BE CAUSE OF REPORTED SMELL IN CABIN.  REPLACED NR 3 GALLEY OVEN.  ACCOMPLISHED OVERWEIGHT INSPECTION WITH NO IRREGULARITIES NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
